# SDR RRXA11081

- Difficulty date: April 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5753157
- Condition: Nicked
- Location: Sta560 L26r-L31r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND NICK DAMAGE TO FWD CARGO PIT CROOS SLIDE DOOR JAMB AFT CUT OUT EDGE OF EXT. AT STA 560 AND L26R-L31R. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. BLENDED AND FOUND TO BE WITHIN LIMITS IAW DC-8 SRM 53-2-0 FIG.1F
